Comptes Rendus
Analyse mathématique
Sélections approchées dans les espaces métriques de dimension finie
[Approximate selections in finite dimensional metric spaces.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 473-476.

We prove an existence result of approximate selections for multi-valued maps defined on finite dimensional metric spaces. We impose to our applications to be upper semi continuous and to have a values having contractible small neighborhoods.

Nous montrons un résultat d'existence des sélections approchées pour les applications multivoques définies sur les espaces métriques de dimension finie. Nous imposerons à ces applications d'être semi-continues supérieurement et d'avoir des valeurs qui ont leurs voisinages proches contractiles.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.07.028
Youcef Askoura 1

1 Université de Bretagne Occidentale-CNRS, UFR sciences et techniques, laboratoire de mathématiques-UMR 6205, 6, avenue Victor Le Gorgeu, CS 93837, 29283 BREST cedex 3, France
@article{CRMATH_2004__339_7_473_0,
     author = {Youcef Askoura},
     title = {S\'elections approch\'ees dans les espaces m\'etriques de dimension finie},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {473--476},
     publisher = {Elsevier},
     volume = {339},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.07.028},
     language = {fr},
}
TY  - JOUR
AU  - Youcef Askoura
TI  - Sélections approchées dans les espaces métriques de dimension finie
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 473
EP  - 476
VL  - 339
IS  - 7
PB  - Elsevier
DO  - 10.1016/j.crma.2004.07.028
LA  - fr
ID  - CRMATH_2004__339_7_473_0
ER  - 
%0 Journal Article
%A Youcef Askoura
%T Sélections approchées dans les espaces métriques de dimension finie
%J Comptes Rendus. Mathématique
%D 2004
%P 473-476
%V 339
%N 7
%I Elsevier
%R 10.1016/j.crma.2004.07.028
%G fr
%F CRMATH_2004__339_7_473_0
Youcef Askoura. Sélections approchées dans les espaces métriques de dimension finie. Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 473-476. doi : 10.1016/j.crma.2004.07.028. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.07.028/

[1] J.P. Aubin; A. Cellina Differential Inclusions, Springer-Verlag, 1984

[2] F. Deutsh; P. Kenderov Continuous selections and approximate selections for set-valued mappings and applications to metric projections, SIAM J. Math. Anal., Volume 14 (1983), pp. 185-194

[3] W. Kryszewski Homotopy invariants for set-valued maps homotopy-approximation approach, Proc. Int. Conf., Marseille–Luminy/Fr. 1989 (Pitman Res. Notes Math. Ser.), Volume vol. 252 (1991), pp. 269-284

[4] E. Marchi; J.-E. Martinez-Legaz Some results on approximate continuous selections, fixed points and minimax inequalities, Proc. Int. Conf., Marseille–Luminy/Fr. 1989 (Pitman Res. Notes Math. Ser.), Volume vol. 252 (1991), pp. 327-342

[5] S. Park Fixed points of approximable maps, Proc. Amer. Math. Soc., Volume 124 (1996), pp. 3109-3114

[6] Y. Xu A note on a continuous approximate selection theorem, J. Approx. Theory, Volume 113 (2001), pp. 324-325

[7] X. Zheng Approximate selection theorems and their applications, J. Math. Anal. Appl., Volume 212 (1997), pp. 88-97

Cited by Sources:

Comments - Policy


Articles of potential interest

Existence d'une sélection continue pour les applications multivoques à images non nécessairement convexes

Youcef Askoura

C. R. Math (2003)


Fixed point theorem in subsets of topological vector spaces

Youcef Askoura; Christiane Godet-Thobie

C. R. Math (2005)